Avatar universal
respiratory
why does my forskin swell when i take amoxicillan
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Amoxicillin may not selectively cause swelling of the foreskin. However, it can cause rash and erythema, which is likely to affect the foreskin as well. These reactions are usually reversible     on discontinuation of therapy. The other causes for the swelling could be due to balanitis or infected hair follicles. If it persists consult your doctor for an evaluation.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chronic Obstructive Pulmonary Disorder Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Respiratory Disorders Answerers
144586 tn?1284669764
Blank
caregiver222